# SDR SWAA950741

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21722
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, FOUND RT BS 727 O/B CHORD FRAME AT STRINGER 18A CRACKED FROM FWD EDGE OF FLANGE TO SECOND FASTENER.  REPAIRED PER SWA ACO 651-53 REV 2.
